A Generalization of Chromatic Index

Sampathkumar, E. and Kamath, G.D. (1994) A Generalization of Chromatic Index. Discrete Mathematics, 124 (1-3). pp. 173-177. ISSN 0012-365X

[img] Text
A Generalization of Chromatic Index.pdf

Download (266kB)


Let G = (V, E) be a graph and k greater than or equal to 2 an integer. The general chromatic index X(k)' (G) of G is the minimum order of a partition P of E such that for any set F in P every component in the subgraph F] induced by F has size at most k - 1. This paper initiates a study of X(k)' (G) and generalizes some known results on chromatic index.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 23 not found.
Date Deposited: 30 Apr 2021 06:12
Last Modified: 30 Apr 2021 06:14
URI: http://eprints.uni-mysore.ac.in/id/eprint/16257

Actions (login required)

View Item View Item